RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1986, Volume 20, Issue 1, Pages 50–61 (Mi faa1250)  

This article is cited in 17 scientific papers (total in 17 papers)

Hyperplane sections of polyhedra, toroidal manifolds, and discrete groups in Lobachevskii space

A. G. Khovanskii


Full text: PDF file (1845 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1986, 20:1, 41–50

Bibliographic databases:

UDC: 513.34+513.60+519.46
Received: 11.06.1985

Citation: A. G. Khovanskii, “Hyperplane sections of polyhedra, toroidal manifolds, and discrete groups in Lobachevskii space”, Funktsional. Anal. i Prilozhen., 20:1 (1986), 50–61; Funct. Anal. Appl., 20:1 (1986), 41–50

Citation in format AMSBIB
\Bibitem{Kho86}
\by A.~G.~Khovanskii
\paper Hyperplane sections of polyhedra, toroidal manifolds, and discrete groups in Lobachevskii space
\jour Funktsional. Anal. i Prilozhen.
\yr 1986
\vol 20
\issue 1
\pages 50--61
\mathnet{http://mi.mathnet.ru/faa1250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=831049}
\zmath{https://zbmath.org/?q=an:0597.51014}
\transl
\jour Funct. Anal. Appl.
\yr 1986
\vol 20
\issue 1
\pages 41--50
\crossref{https://doi.org/10.1007/BF01077314}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E405500007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1250
  • http://mi.mathnet.ru/eng/faa/v20/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Prokhorov, “The absence of discrete reflection groups with noncompact fundamental polyhedron of finite volume in Lobachevskii space of large dimension”, Math. USSR-Izv., 28:2 (1987), 401–411  mathnet  crossref  mathscinet  zmath
    2. I. M. Gel'fand, V. V. Serganova, “Combinatorial geometries and torus strata on homogeneous compact manifolds”, Russian Math. Surveys, 42:2 (1987), 133–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. II”, Math. USSR-Izv., 33:2 (1989), 355–372  mathnet  crossref  mathscinet  zmath
    4. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. III”, Math. USSR-Izv., 35:3 (1990), 657–675  mathnet  crossref  mathscinet  zmath
    5. A. A. Klyachko, “Equivariant bundles on toral varieties”, Math. USSR-Izv., 35:2 (1990), 337–375  mathnet  crossref  mathscinet  zmath
    6. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities”, Math. USSR-Sb., 66:1 (1990), 231–248  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Nikulin, “Algebraic three-folds and the diagram method”, Math. USSR-Izv., 37:1 (1991), 157–189  mathnet  crossref  mathscinet  zmath  adsnasa
    8. V. V. Nikulin, “Reflection groups in Lobachevskii spaces and the denominator identity for Lorentzian Kac–Moody algebras”, Izv. Math., 60:2 (1996), 305–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. A. Timorin, “An analogue of the Hodge–Riemann relations for simple convex polytopes”, Russian Math. Surveys, 54:2 (1999), 381–426  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V. M. Buchstaber, T. E. Panov, “Torus actions, combinatorial topology, and homological algebra”, Russian Math. Surveys, 55:5 (2000), 825–921  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. G. G. Ilyuta, “Morse Theory Relations for Coxeter–Dynkin Diagrams”, Funct. Anal. Appl., 34:3 (2000), 219–222  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. V. A. Timorin, “On Polytopes that are Simple at the Edges”, Funct. Anal. Appl., 35:3 (2001), 189–198  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. T. E. Panov, “Hirzebruch genera of manifolds with torus action”, Izv. Math., 65:3 (2001), 543–556  mathnet  crossref  crossref  mathscinet  zmath  elib
    14. P. V. Tumarkin, A. A. Felikson, “On simple ideal hyperbolic Coxeter polytopes”, Izv. Math., 72:1 (2008), 113–126  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. Felikson, A, “On hyperbolic Coxeter polytopes with mutually intersecting facets”, Journal of Combinatorial Theory Series A, 115:1 (2008), 121  crossref  isi
    16. A. Yu. Vesnin, “Right-angled polyhedra and hyperbolic 3-manifolds”, Russian Math. Surveys, 72:2 (2017), 335–374  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    17. D. A. Derevnin, A. D. Mednykh, “Mirror symmetries of hyperbolic tetrahedral manifolds”, Sib. elektron. matem. izv., 15 (2018), 1850–1856  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:430
    Full text:147
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020